# SDR AALA201704059017

- Difficulty date: April 3, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 68,916 hours, 8,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER (3L) BROKEN (FELL OFF). INSTALLED EMERGENCY EXIT LIGHT COVER AT 3L DOOR IAW 33-51-01. THE AIRCRAFT WAS NOT GROUNDED.
